Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1968, Volume 36, Issue 2

The Linear Aggregation Coefficient as the Dual of the Linear Correlation Coefficient<252:TLACAT>2.0.CO;2-T
p. 252-259

Yuji Ijiri

In this paper the linear aggregation coefficient is defined as a measure of the degree of perfectness of a linear aggregation function with respect to a given basic function, and its properties are analyzed in relation to its dual, the linear correlation coefficient.

Log In To View Full Content

Journal News